# SDR YENA2023120501546

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,067 hours, 29,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR.68 AND STR. 8L INTERNAL STRUCTURE CRACK L ENGTH: 0.410 INCH APPROX; (RESOLVED ON W/O: 1264003 TASKCARD: NR-00023 ) REF AEROMAN W/O 2023 279/1 WCC 2023-590638 PERFORMED REPAIR LOCATED ON FR 68 AND STGR 8 LH SIDE INTERNAL STRUCTURE IAW A320 SRM 53-41-12-300-012 FIGURE 003 (SHEET 1) THIS REPAIR IS CATEGORY B AND THE INSPECTION THRESHOLD FROM TIME OF ADL / REPAIR EMBODIMENT AT 57700FC, SUBSEQUENT INSPECTION AT INTERVALS OF 2600FC AND METHOD INSPECTION IS HFEC WITH REMOVED PART IAW NTM 51-10-08 AND A320 SRI 53-41-12-205-014, TABLE 001 AND FIGURE 001. FUR-A320-53-00979 CREATED.
